# SDR IXXA9695

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45911
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Bs 1583
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS IDENTIFIED IN THE FUSELAGE EXTERNAL PLATING AT FUSELAGE STATION 1583 AND LONGERON 22 LEFT.  THE CRACK WAS REMOVED BY CUTOUT, THE REPAIR WAS ACCOMPLISHED BY FABRICATING AND INSTALLING A FILLER AND EXTERNAL DOUBLER IAW THE DOUGLAS STRUCTURAL MANUAL 53-2-1.  (M)
